# SDR USAA920080589

- Difficulty date: February 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CORROSION ON FUSELAGE SKIN, BS 757, BL 0 UNDER AIR PHONE ANTENNA.  REPAIRED FUSELAGE SKIN, BS 757, BL 0 UNDER AIR PHONE ANTENNA IAW USAIRWAYS EA 100280.
